MAUDE Adverse Event Report: POLLOGEN LTD. POLLOGEN LEGEND +; POLLOGEN LEGEND+

POLLOGEN LTD. POLLOGEN LEGEND +; POLLOGEN LEGEND+
Model Number POLLOGEN LEGEND+
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that one (1) patient sustained burns and blisters to the leg following treatment with a pollogen legend + rf device.No report of medical intervention was received from the user facility other than the initial report.Additionally, the user facility suggested the use of bacitracin, an over the counter antibiotic ointment to the patient.
 
Event or Problem Description
A user facility reported that one patient sustained burns and blisters to the leg following treatment with a pollogen legend + rf device.No report of medical intervention was received from the user facility other than the initial report.Additionally, the user facility suggested the use of bacitracin, an over the counter antibiotic ointment to the patient.The legal manufacturer ((b)(4)) was notified of the initial report.

Brand Name
POLLOGEN LEGEND +
Common Device Name
POLLOGEN LEGEND+
Manufacturer (Section D)
POLLOGEN LTD.
6 kaufman st.
tel aviv, 68012 98
IS  6801298
MDR Report Key6365806
Report Number1720381-2017-00007
Device Sequence Number659231
Product Code GEI
UDI-Device Identifier07290016586008
UDI-Public07290016586008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
Report Date (Section F) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPOLLOGEN LEGEND+
Device Catalogue Number30009000U
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/09/2016
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer02/28/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2017
Supplement Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;